# SDR AWXA200301111

- Difficulty date: September 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Profile
- Part number: D5461014100100
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK A CRACK WAS FOUND ON THE LEFT THRUST REVERSER PROFILE.  MAINTENANCE REMOVED AND REPLACED  LEFT INBOARD THRUST REVERSER PROFILE IAW A320 SRM 51-42-11 PAGES 6-7. ADDITIONALLY WORK WAS PERFORMED IAW 51-49-00 PAGS 1-12, AMM SUBTASK 54-57-22-020-51, AND 54-57-22-400-003.
